# SDR DLL16950839

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STIFFENER ANGLE CRACKED FROM EDGE TO RADIUS 2 INCHES.  CRACK LOCATED INSIDE ACCESS PANEL 311UR, AT NR 2 ENGINE INTAKE.  REPAIRED PER SRM 54-12-00 PG 808.
